# SDR ARWA0010404

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 60,527 hours, 26,696 cycles
- Engine: Rroyce RB211524B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Vibration
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR3 ENGINE VIBRATION UNITS WENT ABOVE 2.5 SHORTLY AFTER LEVEL OFF IN CRUISE. 04:50Z SHUTDOWN ENGINE IN ACCORDANCE WITH ABNORMAL VIBRATION CHECKLIST. HIGH VIBRATION READING WAS ONLY IN THE LOW SELECTION ALL OTHER READINGS WERE NORMAL.CORRECTIVE ACTION: PERFORMED BOROSCOPE INSPECTION IAW L1011 MM VOLUME I FORM PAGE 3-9-1 THRU 3-9-5 NO DISCREPANCIES FOUND. CLEANED FIR TREE AND LUBED MID-SPANS PER MM 72-31-05, PERFORMED TEST NR11 VIBRATION SURVEY. VIBRATION WITHIN LIMITS.
